# SDR ASAA2016051616755

- Difficulty date: May 16, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 31,365 hours, 9,619 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LOOP "A" APPEARS TO HAVE A FAULT.  ACFT GROUNDED. REF AMM TASK 26-10, TASK 801 INITIAL EVALUATION BITE TEST OF M279 MODULE NR 2 ENGINE A LOOP FAILED TO ILLUMINATE.  CYCLED A/C POWER. CYCLED FIRE CONTROL HANDLE. FAULT CLEARED. RAN GROUND ENGINE RUN FOR 5 MINUTES REBITE OF M279, NO FAULTS RECORDED GROUND VERIFICATION CHECKS GOOD.  OK FOR CONTINUED SERVICE.
